im 21 year old female. with pco for a long time. i have taken primolut-N for some time and diane 35 course for 5 months. but it comes back. its been 6 years. at school i had pimples, a lot of them on my cheeks. but i thought it was because of stress. i was at the top of class back then.
at high shcool i got an ultrasound due to scanty periods and not being on time. Ultrasound diagnosed me to be pco. testosterone was high and fsh was low.at high school my progress rate declined and i was satsfied. i had made good friends and i didnt feel it important to get good grades. even though i tried to get good scores but i couldnt. i stared on diane 35. n i started ahving hair loss. so i didnt complete the course of 6months. i toook it for 5 months. i took primolut n after it for periods to come but that works only when i take it.
im hirsutism positive too. i have hair on my lumber region starting from L3 i guess n they are 1.5 inches long. the more i shave the more they increase. plus i have scanty periods now too. i have given up all hope. plus i think my face is swoleen beacuse of it too. is it posssible? help me to treat hirsutism pco n uti.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.